# SDR AALA202006049007

- Difficulty date: May 7, 2020
- Submitted: June 4, 2020
- Operation: Air carrier
- Aircraft: N580UW
- Make and model: Airbus A321-231
- Aircraft serial: 6133
- Aircraft time: 20,242 hours, 7,879 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53480043207
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT.  CORROSION ON DOOR SILL AT FR68, STR23R (.750 X .500 IN).  REPAIRED IAW EA 306000 AND SRM 53-41-14-300-001 PRINCIPLE NR 5.
